# SDR HNAA2011081100242

- Difficulty date: July 28, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 48,593 hours, 53,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD SEAT RAIL HAS MINOR CORROSION AT LOCATION X240, X264, X290, X328 AND X342.  BLENDED CORROSION AWAY WITHIN LIMITS IAW RD8-53-1342.  PERFORMED HFEC.  NO CRACKS FOUND.
